# SDR UIEA2024081600833

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 97,845 hours, 16,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 DR STILL FWD EMER LT INOP.( MAIN DECK L1 DR STILL FWD EMER LT LAMP REPLACED & OPERATION TEST NORMAL IAW AMM 33-51-05. )
